Next Article in Journal
Note on Limit-Periodic Solutions of the Difference Equation xt + 1 ? [h(xt) + ?]xt = rt, ? > 1
Next Article in Special Issue
Efficient Two-Step Fifth-Order and Its Higher-Order Algorithms for Solving Nonlinear Systems with Applications
Previous Article in Journal
Best Proximity Point Theorems on Rectangular Metric Spaces Endowed with a Graph
Previous Article in Special Issue
Interval Methods with Fifth Order of Convergence for Solving Nonlinear Scalar Equations
 
 

Order Article Reprints

Journal: Axioms, 2019
Volume: 8
Number: 18

Article: Complex Soliton Solutions to the Gilson–Pickering Model
Authors: by Haci Mehmet Baskonus
Link: https://www.mdpi.com/2075-1680/8/1/18

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop